# SDR UF6A990712

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: JD553J0015000
- Condition: Damaged
- Location: Vert Stab
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - PIN HOLE VERTICAL STABILIZER AT STATION 351.75.  MAINTENANCE REPAIRED THE HOLE IAW BAE SRM 51-60-01.  (M)
